# SDR USAA010945

- Difficulty date: July 25, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Location: Bs 712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN WITH PREVIOUSLY RECORDED LIGHTNING STRIKE, BS 712, BETWEEN S23 AND S24R.  PREVIOUSLY INSTALLED .25 INCH RIVET PER SRM 53-00-01, FIG 207.  (M)
